Taylor series approach to functional approximation for inversion of Laplace transforms

T. Nigel Lucas

Research output: Contribution to journalComment/debate

Original languageEnglish
Pages (from-to)230
Number of pages1
JournalElectronics Letters
Volume23
Issue number5
DOIs
StatePublished - 26 Feb 1987

Cite this

Lucas, T. Nigel / Taylor series approach to functional approximation for inversion of Laplace transforms.

In: Electronics Letters, Vol. 23, No. 5, 26.02.1987, p. 230.

Research output: Contribution to journalComment/debate

@article{82b7e91949244d059daf76397d348c37,
title = "Taylor series approach to functional approximation for inversion of Laplace transforms",
author = "Lucas, {T. Nigel}",
year = "1987",
month = "2",
doi = "10.1049/el:19870161",
volume = "23",
pages = "230",
journal = "Electronics Letters",
issn = "0013-5194",
publisher = "Institution of Engineering and Technology",
number = "5",

}

Taylor series approach to functional approximation for inversion of Laplace transforms. / Lucas, T. Nigel.

In: Electronics Letters, Vol. 23, No. 5, 26.02.1987, p. 230.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - Taylor series approach to functional approximation for inversion of Laplace transforms

AU - Lucas,T. Nigel

PY - 1987/2/26

Y1 - 1987/2/26

U2 - 10.1049/el:19870161

DO - 10.1049/el:19870161

M3 - Comment/debate

VL - 23

SP - 230

JO - Electronics Letters

T2 - Electronics Letters

JF - Electronics Letters

SN - 0013-5194

IS - 5

ER -